Global unicity in semi-infinite optimization

Nürnberger, Günther

Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Numerical functional analysis and optimization
Volume: 8
Issue number: 1/2
Page range: 173-191
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0163-0563
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item